# SDR AALA201706289021

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 21,842 hours, 8,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  DOOR 1L HANDLE WILL NOT STAY COMPLETELY CLOSED WHEN AIRCRAFT PRESSURIZES.  REMOVED AND REPLACED FORWARD LOWER AND AFT UPPER L1 DOOR LATCH ROLLERS PER AMM 52-11-00.
